# SDR USAA970267

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737301
- Aircraft serial: 23933
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727
- Part time: 30,072 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND TWO CRACKS .50 INCH LONG AT STATION 727D FRAME AT ATTACHMENT TO VHF NR 3 ANTENNA FWD ANGLES.  REPLACED DOUBLER AND ATTACHED ANGLES PER REPAIR DOCUMENT SRM 51-70-11 FIG 1 AND 51-10-02.  (M)
